# SDR REXA2015060400559

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 18,921 hours, 12,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT NOT BLINKING.  DEFERRED FLIGHT ATTENDANT FLASHLIGHT IAW MEL 25-61-4A.  PLACARD INSTALLED.  ENTERED IN MMO2, MOC 96096 NOTIFIED CAT C.  R & R FLIGHT ATTENDANT FLASHLIGHT IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.  REMOVED FROM MMO2.
